# SDR CALA2024111501152

- Difficulty date: November 13, 2024
- Submitted: November 15, 2024
- Operation: Air carrier
- Aircraft: N57870
- Make and model: Boeing 757-33N
- Aircraft serial: 33525
- Aircraft time: 58,165 hours, 17,019 cycles
- System (JASC): 5200 · Doors
- Part: Bearing
- Part number: 416N27232
- Condition: Seized
- Location: Zone 800
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

OVERWING SLIDE LIGHT ILLUMINATED FOUND LT OVERWING SLIDE ACCESS DOOR OPEN ON ARRIVAL ,HANDLE HAD LIFTED,ATTEMPTED TO LOCK DOOR FOUND HANDLE JAMMED AND HARD TO OPERATE VERIFIED SLIDE AND  AREA IN GOOD CONDTION. PERVIOUS UPDATE SHOULD STATE SLIDE SECURED AND STOWED IN COMPARTMENT. SLIDE STOWED AND SECURE IN COMPARTMENT. FOUND ROD END OF LOCKING MECHANISM BALL BEARINGS SEIZED. REMOVED AND REPLACED ROD END. REF 757 AMM 25-65-05. STILL REQUIRES SHIMM INSTALLATION TO LOCK THE DOOR PROPERLY. VERIFIED THE INSTALLATION OF AFT ROD END ASSY PER GMM 09-25-05. STILL REQUIRES SHIMMING OF DOOR CATCH HOOKS TO COMPLETE OPERATIONAL CHECKS.  REF. AMM 25-65-05. ADJUSTED OVERWING SLIDE COMPARTMENT DOOR LATCH TUBE REF AMM 25-65-07 ADD EMP:U393439 VERIFIED ADJUSTMENT OF DOOR LATCH TUBE AND PINS AS REQUIRED. REF. GMM 09-25-05.  NO DEFECTS NOTED AT THIS TIME. THE ABOVE ACTIONS HAVE CLEARED THIS ITEM. THIS ITEM IS SDR.
